# SDR 2007UALA04201

- Difficulty date: October 11, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 42,720 hours, 30,978 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Open
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW HEAT WILL NOT STAY ON.  PWR TO WINDOW STAYS ON FOR 1 MIN AFTER SWITCH RECYCLED - 3RD HIT. SUSPECT WINDOW HEAT WIRE OPEN.  REPLACED FWD RH WINDOW ASSEMBLY.  AC OK FOR SERVICE.
